# SDR MWEA95427

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59203192
- Condition: Cracked
- Location: Bs 229-415
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND LONGERON 30 IS CRACKED IN 3 PLACES.  MAINTENANCE REMOVED AND REPLACED LONGERON FROM STA 229 TO 415 PER SRM 51-30.  AIRCRAFT RETURNED TO SERVICE.
